# SDR VNAA202311250016

- Difficulty date: October 3, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SEVERAL LUG OF PASSENGER DOOR HINGE (PASSENGER DOOR SIDE) WERE BLENDED OUT AND REWORKED AREA WAS MEASURED AND FOUND WITH THE FOLLOWING DIMENTION: MINIMUM REMAINING LUG WALL THICKNESS IS 0.104IN, THEREFORE REWORKED AREAS ARE WITHIN LIMITS PER CRJ-900 SRM 52-11-01-201-007-A01
